# SDR 2001UALA01855

- Difficulty date: August 26, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N364UA
- Make and model: Boeing 737322
- Aircraft serial: 24533
- Aircraft time: 37,281 hours, 21,580 cycles
- Engine: Ge CFM56*
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNSCHEDULED LANDING DUE TO LT BLEED AIR INDICATIONS.
